MMN-3368

The first three largest numbers of subuniverses of semilattices

  • Delbrin Ahmed, University of Szeged, Bolyai Institute, Aradi vértanúk tere 1., 6720 Szeged, Hungary, delbrin@math.u-szeged.hu
  • Eszter K. Horváth, University of Szeged, Bolyai Institute, Aradi vértanúk tere 1., 6720 Szeged, Hungary, horeszt@math.u-szeged.hu

Abstract

We determine the first three largest numbers of subuniverses of an n-element semilattice. Also, we describe the n-element semilattices with exactly these numbers of subuniverses.


Vol. 22 (2021), No. 2, pp. 521-527
DOI: 10.18514/MMN.2021.3368


Download: MMN-3368